# SDR DL72K950616

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION THE AFT LANDING STRIP BETWEEN 8-9 0'CLOCK POSITION WAS FOUND TO BE WORN.  ON NR 1 ENGINE NOSE COWL, REPAIRED PER SRM 54-10-3 FIG 3.
